MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC BLUE

MIO¿; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states it was reported that while insertion, the infusion set's tubing came apart as the whole sticky piece fell apart.Therefore, the patient could not use it.The site location was patient's abdomen and the pump was located on the table.Moreover, the infusion was not even used for a day.Reportedly, the infusions were stored in the bathroom in room temperature.Reportedly, there was no stress or pull on the tubing.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key9864145
Report Number3003442380-2020-00215
Device Sequence Number13593456
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2022
Device Model NumberMMT-943
Device Lot Number5288391
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date03/23/2020
Patient Sequence Number1